Sample issue

 

You can read all of these full-text articles free of charge - click Free access

 


International Journal of Dynamical Systems and Differential Equations (IJDSDE)

Title Author(s) Vol. and Issue nos. Page nos. Full-text article
Positive solutions of ∞-point boundary value problems for systems of nonlinear second-order differential equationsXinli ZhangVol.6 No.187-100Free access
Explicit conditions for the uniqueness of solutions for parabolic degenerate problemsAdama OuedraogoVol.6 No.175-86Free access
On conditions for exponential dichotomy of systems of linear differential equations with periodic coefficientsGennadii V. DemidenkoVol.6 No.163-74Free access
Dynamics in harvested prey-predator mathematical model with noise and diffusionK. Shiva Reddy; M.N. Srinivas; A. Sabarmathi; Kalyan Das; N.H. GaziVol.6 No.136-62Free access
Oscillation results for higher order nonlinear neutral differential equationsSaroj Panigrahi; Rakhee BasuVol.6 No.116-35Free access
Tricomi type equations with terms of lower orderMenglibay Ruziev; Michael ReissigVol.6 No.11-15Free access